# SDR DALA2023102408755

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,834 hours, 31,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: CLEANED PROX SENSORS AT GIRTBAR. OPS NML. OK FOR SVC. (0028607)
